# SDR DALA2016062704947

- Difficulty date: June 26, 2016
- Submitted: June 27, 2016
- Operation: Air carrier
- Aircraft: N900DE
- Make and model: Doug MD-88
- Aircraft serial: 53372
- Aircraft time: 63,904 hours, 46,686 cycles
- Engine: Pwa JT8D219
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Attach Fitting
- Condition: Cracked
- Location: Rt Bullet
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT INNER ATTACH FITTING ON RT ENGINE BULLET.  STOP DRILL ACCOMPLISHED, CRACK WAS WELDED, WELDED AREA WAS BLENDED OUT AND STRESS RELIEVE WAS ACCOMPLISHED IAW ER/A 547807, REV ORIGINAL, FITTING WAS REMOVED AND REINTALLED IAW SRM 51-30-2.
